Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Xue, Hang 2016. Fourier–Jacobi periods and the central value of Rankin–Selberg L-functions. Israel Journal of Mathematics, Vol. 212, Issue. 2, p. 547.


    Yao, Cheng and Hung, Pin-Chi 2016. Non-vanishing of central L-values of canonical CM elliptic curves with quadratic twists. Manuscripta Mathematica, Vol. 150, Issue. 3-4, p. 293.


    Kim, Byoung Du Masri, Riad and Yang, Tong Hai 2011. Nonvanishing of Hecke L-functions and the Bloch–Kato conjecture. Mathematische Annalen, Vol. 349, Issue. 2, p. 301.


    Masri, Riad and Yang, Tonghai 2011. Nonvanishing of Hecke L-Functions for CM Fields and Ranks of Abelian Varieties. Geometric and Functional Analysis, Vol. 21, Issue. 3, p. 648.


    Masri, R. 2010. Quantitative Nonvanishing of L-Series Associated to Canonical Hecke Characters. International Mathematics Research Notices,


    Masri, R. 2010. Asymptotics for Sums of Central Values of Canonical Hecke L-Series. International Mathematics Research Notices,


    Liu, Chunlei and Xu, Lanju 2004. The vanishing order of certain Hecke L-functions of imaginary quadratic fields. Journal of Number Theory, Vol. 108, Issue. 1, p. 76.


    Yang, Tonghai 2000. On the Central Derivative of Hecke L-Series. Journal of Number Theory, Vol. 85, Issue. 2, p. 130.


    ×

Nonvanishing of central Hecke L-values and rank of certain elliptic curves

  • TONGHAI YANG (a1)
  • DOI: http://dx.doi.org/10.1023/A:1000934108242
  • Published online: 01 July 1999
Abstract

Let D≡ 7 mod 8 be a positive squarefree integer, and let h$_D$ be the ideal class number of E$_D$=Q($\sqrt{−D}$). Let d≡1 mod 4 be a squarefree integer relatively prime to D. Then for any integer k[ges ]0 there is a constant M=M(k), independent of the pair (D,D), such that if (−1)$^k$=sign (d), (2k+1,h$_D$)=1, and$\sqrt{D}$>(12/π)d$^2$(log|d+M(k)), then the central L-value L(k+1, χ$^2k+1$$_D, d$>0. Furthermore, for k[les ]1, we can take M(k)=0. Finally, if D=p is a prime, and d>0, then the associated elliptic curve A(p)$^d$ has Mordell–Weil rank 0 (over its definition field) when $\sqrt{D}$>(12/π)d$^2$ log d.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Nonvanishing of central Hecke L-values and rank of certain elliptic curves
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Nonvanishing of central Hecke L-values and rank of certain elliptic curves
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Nonvanishing of central Hecke L-values and rank of certain elliptic curves
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: